MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07P48-20
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed discrepant alinity i tsh results generated on the alinity i processing module for a 35-year-old female patient.The following data was provided: (b)(6) 2024 alinity i tsh result = 0.131 iu/ml (reference range: 0.4 to 4.3 iu/ml).On (b)(6) 2024, the patient was previously tested at another lab (diagnolab) which utilized the architect i1000sr processing module and the following tsh result was obtained: reference range: 0.350 to 4.940 iu/ml.(b)(6)2024 sid (b)(6) architect tsh results = 0.72, 0.70 iu/ml.The customer does not know which result is correct.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The following sections were corrected: d4 - catalog #: corrected from 07p48-30 to 07p48-20.D4 - lot #: corrected from unknown to 61389ud00.D4 - primary udi number: corrected from (b)(4).The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, labeling review, and field data review.Return testing was not completed as returns were not available.The data and information provided by the customer were reviewed and support the complaint issue.A ticket search by lot indicates that the reagent lot performs as expected for this product.A review of the complaint trending report did not identify any trends for the issue for the product.A review of the device history record did not identify any non-conformances or deviations with lot 61389ud00 and complaint issue.The overall performance of alinity i tsh reagents was reviewed using field data from customers worldwide.The median patient result for lot 61389ud00 is comparable with other lots in the field, confirming no systemic issue for the lot.A review of labeling was performed and found to sufficiently address the customer's issue.Based on this investigation, no systemic issue or deficiency with the alinity i tsh reagent, lot number 61389ud00, was identified.
 
Event or Problem Description
The customer observed discrepant alinity i tsh results generated on the alinity i processing module for a 35-year-old female patient.The following data was provided: (b)(6) 2024 alinity i tsh result = 0.131 iu/ml (reference range: 0.4 to 4.3 iu/ml).On (b)(6) 2024, the patient was previously tested at another lab (diagnolab) which utilized the architect i1000sr processing module and the following tsh result was obtained: reference range: 0.350 to 4.940 iu/ml.(b)(6) 2024 sid (b)(6) architect tsh results = 0.72, 0.70 iu/ml.The customer does not know which result is correct.There was no impact to patient management reported.

Brand Name
ALINITY I TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20447557
Report Number3005094123-2024-00531
Device Sequence Number8524358
Product Code JLW
UDI-Device Identifier00380740131142
UDI-Public(01)00380740131142(17)250808(10)61389UD00
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2025
Device Catalogue Number07P48-20
Device Lot Number61389UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by Manufacturer12/10/2024
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, AI26889; ALNTY I PROCESSING MODU, 03R65-01, AI26889
Patient Age35 YR
Patient SexFemale